MathSciNet Relay Station
MathSciNet bibliographic data
MR662449 60H05 (35R15 46G99)
Ustunel, S. Stochastic integration on nuclear spaces and its applications. Ann. Inst. H. Poincaré Sect. B (N.S.) 18 (1982), no. 2, 165–200.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement